# SDR CALA2023070302150

- Difficulty date: July 2, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N39416
- Make and model: Boeing 737-900ER
- Aircraft serial: 37093
- Aircraft time: 49,432 hours, 17,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Inoperative
- Location: Row 22 To 26
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - ROW 22 THROUGH 26 IN SEAT EMERGENCY LIGHTS INOP R&R EMERGENCY BATTERY CHARGER M1670 IAW AMM 33-51-06-960-806. R&R EMERGENCY BATTERY M1670 IAW AMM 33-51-06-960-805. EMERGENCY AISLE SEAT LIGHTS ROW 22 TO 26 OPERATIVE. PARTS USED: 29-3351-3-0031,QTY :1  99-3351-3-0015,QTY :1 VERIFIED INSTALL AND OPS CHECK OF EMERG BATT CHARGER M1670 OK. EMERG LIGHTS ROW 22-26 OPS OK.
